Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Question about YAZ BC ...maybe tmi

Hi everyone ! I hope everyone is having a great day. So I just switched to YAZ this month because I was having bad mood swings on my other BC. I have been on YAZ for a month now and notice (this may be the TMI part), that I am a little dry downstairs. Something that is not normal for me. It's even embarrassing to talk about. Have any of you experienced this while on YAZ and if so has it went away after a while ? I know I don't have anything wrong as far as infection . This is just really strange for me.

I forgot to add also if there is anything I can do, I mean I know during sex what to do, but what about the other times.

Answer Question
 
airforce_wife24

Asked by airforce_wife24 at 6:56 PM on Jul. 29, 2009 in Health

Level 1 (0 Credits)
Answers (7)
  • i havent been on yaz or had that problem but I would just contact a nurse or doctor for advice on that
    Dom123123

    Answer by Dom123123 at 7:16 PM on Jul. 29, 2009

  • Thank you, I definitely plan on contacting my doctor about this, just wanted to see if anyone else had this issue.
    airforce_wife24

    Answer by airforce_wife24 at 7:31 PM on Jul. 29, 2009

  • its normal for people who use birthcontrol to get vaginal dryness
    pookipoo

    Answer by pookipoo at 7:53 PM on Jul. 29, 2009

  • I was told once by a doc that dryness is normal when you switch BCs. I highly recommend Vagisil Feminine Moisturizer. It helps relieve dryness and you can use it as a lubricant. It feels really natural and it's not greasy at all. Good luck! :)
    Anonymous

    Answer by Anonymous at 9:45 PM on Jul. 29, 2009

  • I am on Yaz and have had no vaginal dryness. You can try KY Gel, there are many different kinds. I would give the BC a few months to get your body used to the hormones. You can also call your doctor and ask about it.
    tyfry7496

    Answer by tyfry7496 at 10:19 PM on Jul. 29, 2009

  • Anything you find odd about your normal functions should be told to your Dr. because YAZ is in the middle of a major lawsuit for its side effects and something small might be a gin of something larger
    Alie1313

    Answer by Alie1313 at 11:09 PM on Jul. 29, 2009

  • Thank you ladies for all your answers ! I have decided to go ahead and go back to my Ortho Tri-Cyclen Lo as of today. I was on it for a year prior to having my second child, went back on it in Jan of this year and just decided last month to give YAZ a try. I never had the dryness problem down there when I was on the Ortho, but with the YAZ I can't take it anymore.
    airforce_wife24

    Answer by airforce_wife24 at 9:28 AM on Jul. 30, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN